MathSciNet Relay Station
MathSciNet bibliographic data
MR549160 28D05 (22D40)
Feldman, J.; Rudolph, D. J.; Moore, C. C. Affine extensions of a Bernoulli shift. Trans. Amer. Math. Soc. 257 (1980), no. 1, 171–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement